# SDR AU990063

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: AEY00243
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FUEL/OIL HEAT EXCHANGER HEADER RADIUS CONTAINED TWO CRACKS.  FOUND DURING ULTRASONIC INSPECTION IAW GE6-79-00-2C AND GE SERVICE BULLETIN SB79-023.   PART TC:  26,858.
